# SDR SWIA202053756

- Difficulty date: September 15, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Missing
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FASTENERS JUST FORWARD OF FS 202.75 AND BELOW WL 79.50 ON THE RT SIDE ONE (1 EA) FASTENER HEAD MISSING, THREE (3 EA) SUSPECTED TO BE LOOSE.  C-CHECK RO 10/29/2020.  THE LOOSE FUSELAGE SKIN RIVETS JUST FORWARD OF FS 202.75 HAVE BEEN REPLACED, REF CRJ200 SRM.  THE DAMAGED RIVET BELOW WL 79.50 RT SIDE HAS BEEN REPLACED, REF CRJ200 SRM.
